• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

Medication withdrawal

#1
So every med I have ever tried has made me even more suicidal....therefore I am now in discussion about getting off the 150 mg of sertraline that I have been on for over a year...anyone ever done a taper?
 

Nick

☆☆Admin-tastic ☆☆
Admin
SF Social Media
SF Artist
SF Supporter
#2
I've tapered off several meds. Not that particular one. I had bad reactions to all but one medication at this one particular dose. We tried upping the dose, and that went horribly. Make sure you follow the plan you make with your doctor. It will go much better that way.
 

Champagne

✯✯ Heart of an angel ✯✯
Staff Alumni
SF Supporter
#3
I've tapered off many meds over the years, do it slowly and gradually and under the doctors guidance with check-ups in between and all should go smoothly but a word of caution; reduction in dosage of some meds may cause suicidal thoughts or self harm tendencies to resurface so do it as slowly as possible.

Best of luck. *hug
 

Please Donate to Help Keep SF Running

Total amount
$230.00
Goal
$255.00
Top